|     

DEPRESSION AND PHYSCIAL DISABILITY

My best friend of 30 years entered deep depression after losing most of her husband’s retirement during the stock market crash between October and December. She stopped eating, became withdrawn, unable to concentrate,etc…all the symptoms that I’ve ever heard of about depression. What I’ve never heard of is this. She’s unable to stand, can’t pick up objects such as a spoon to feed herself. None of the battery of tests done revealed a physical problem that would cause this. I’ve learned from searching information on the internet that depression changes your brain chemicals. I haven’t found anywhere where it causes these symptoms though. Can this be from depression? When she was in the hospital they were treating her for a kidney infection and put her on ritlan for anxiety. Can depression really cause these inabilities?

Add Comment
  • 2 Answer(s)

    Hi,
    Depression is a serious illness that can take a terrible toll on individuals and families. Untreated, depression can lead to a downward spiral of disability, dependency and suicide. Depression can result in severe emotional, behavioral and health problems ..Depression may lead to Anxiety ,Heart disease and other medical conditions . Your friend’s symptoms are due to extreme weakness from not eating well . So the brain is deprived of all the micronutrients and thus stops functioning properly . Please consult a psychotherapist and physician and get your friend manage her depression and health. Hope this helps you . Take care and regards !

    Answered on May 11, 2014.
    Add Comment

    Irregular, heavy, or no bleeding are common side effects of Depo Provera. Lack of a period becomes increasingly common with longer use of this injection. Many women stop having periods after a year of use due to the low level of estrogen produced in the body.
    You need to get blood work done for estimating the hormonal status and visit a OB/GYN specialist for further assistance on this. Take care.

    Answered on May 11, 2014.
    Add Comment
  • If you are happy with our services, please consider making a donation. Click the button below to donate.


    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.